MathSciNet Relay Station
MathSciNet bibliographic data
MR2969512 35Q31
He, Yinghui; Li, Shaolin; Long, Yao Exact solutions of the Klein-Gordon equation by modified exp-function method. Int. Math. Forum 7 (2012), no. 1-4, 175–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement